MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. MESHGRAFT II COMPLETE; EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. MESHGRAFT II COMPLETE; EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00219500000
Medical Device Problem Codes Dull, Blunt (2407); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer./apinzon.G2 country: austria.
 
Event or Problem Description
It was reported that outside of surgery, the device was nonfunctional as it no longer cut the skin.There was no patient harm/injury or surgical delay as there was no patient involvement.Due diligence is in process, no further information is available.There was no adverse event associated with this malfunction.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that before surgery, the device was nonfunctional as it no longer cut the skin.Blades are blunt.There was no patient harm/injury or surgical delay as there was no patient involvement.Due diligence is complete, no further information is available.There is no additional information regarding the event.
 
Event or Problem Description
There is no additional information regarding the event.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under: (b)(4).Review of the most recent repair record determined the device passed the test cut; however, the cutter was damaged.The cutter was replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
MESHGRAFT II COMPLETE
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key20426694
Report Number0001526350-2024-01214
Device Sequence Number18326830
Product Code FZW
UDI-Device Identifier00889024372528
UDI-Public(01)00889024372528(11)160531(10)63369543
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00219500000
Device Lot Number63369543
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer10/13/2024
03/05/2025
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date10/16/2024
03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN CUTTER.PN, SN, AND LN: UNKNOWN.
Patient SexPrefer Not To Disclose